# SDR 2025FA0000280

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: General aviation
- Aircraft: N1474W
- Make and model: Tecnam P2010
- Aircraft serial: 192US
- Aircraft time: 1,921 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 21062007001
- Condition: Disconnected
- Part time: 1,921 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

WHILE TAXIING THE AIRCRAFT, THE PILOT EXPERIENCED A COMPLETE LOSS OF ENGINE CONTROL DUE TO A FAILURE OF THE THROTTLE AND MIXTURE ASSEMBLY. SPECIFICALLY, THE THROTTLE AND MIXTURE CONTROLS BECAME DISCONNECTED, RESULTING IN THE PILOT BEING UNABLE TO MANIPULATE ENGINE POWER SETTINGS.  UPON DISASSEMBLY OF THE CONTROL ASSEMBLY, IT WAS FOUND THAT THE PIVOT SHAFT—ON WHICH BOTH THE THROTTLE AND MIXTURE LEVERS ARTICULATE—HAD COMPLETELY BACKED OUT OF ITS HOUSING. THIS DISENGAGEMENT RENDERED THE THROTTLE AND MIXTURE LINKAGES INOPERATIVE.  FOLLOWING REASSEMBLY, IT WAS OBSERVED THAT ADJUSTING THE THROTTLE FRICTION KNOB CAUSED THE SINGLE RETAINING SCREW SECURING THE PIVOT ASSEMBLY TO BEGIN BACKING OUT. FURTHER INSPECTION OF ANOTHER TECNAM P2010 IN THE FLEET REVEALED THE SAME SCREW HAD ALSO BACKED OUT SIGNIFICANTLY, INDICATING A POTENTIAL SYSTEMIC ISSUE.  IT IS IMPORTANT TO NOTE THAT THERE IS CURRENTLY NO PROVISION TO SAFETY THIS CRITICAL FASTENER IN PLACE, RAISING CONCERNS ABOUT ITS LONG-TERM RELIABILITY AND THE POTENTIAL FOR RECURRENCE.
